On the homology and cohomology of complete intersections with isolated singularities
Compositio Mathematica, Tome 58 (1986) no. 3, pp. 321-339
Cet article a éte moissonné depuis la source Numdam
@article{CM_1986__58_3_321_0,
author = {Dimca, Alexandru},
title = {On the homology and cohomology of complete intersections with isolated singularities},
journal = {Compositio Mathematica},
pages = {321--339},
year = {1986},
publisher = {Martinus Nijhoff Publishers},
volume = {58},
number = {3},
mrnumber = {846909},
zbl = {0598.14017},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1986__58_3_321_0/}
}
TY - JOUR AU - Dimca, Alexandru TI - On the homology and cohomology of complete intersections with isolated singularities JO - Compositio Mathematica PY - 1986 SP - 321 EP - 339 VL - 58 IS - 3 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1986__58_3_321_0/ LA - en ID - CM_1986__58_3_321_0 ER -
Dimca, Alexandru. On the homology and cohomology of complete intersections with isolated singularities. Compositio Mathematica, Tome 58 (1986) no. 3, pp. 321-339. http://geodesic.mathdoc.fr/item/CM_1986__58_3_321_0/
